Doctor insights on:
Hypoglycemia And Increased Urination
I'm taking Carafate (sucralfate) 4 times a day and have noticed increased urination. Is this normal?
Here are some…: Some change in urinary frequency around menstruation has been uncommonly reported by some women along their life, and the affected women usually learn how to cope with it effectively with minimal use of medication. Generally speaking, it's a good idea to consult a gyn-doctor to make sure of no UTI. So, bring the related info stressing the sequence of events to doctor for analysis, exam, test.. ...Read more
Frequent urination: This sounds like it could be a UTI if u are urinating that frequently. Your body is trying to "flush" the bacteria from out of the bladder. Sometimes patients report different symptoms and not everyone has pain or dysuria. Wonder if this presentation correlates with past history of UTIs? Alternatively, could you have drank liters of fluid & now your body's getting rid of it? U should see a doc. ...Read more
No: This is not a common or even a rare side effected noted for this medication. Consider other causes. ...Read more
Yes: Complications of psychogenic polydipsia include incontinence and enuresis, bladder dilation and hydronephrosis, renal and congestive heart failure, and osteoporosis and associated pathologic fractures. Diagnosis is one of exclusion. Other medical causes of polydipsia, polyuria, and/or hyponatremia need to be ruled out. ...Read more
I have increased urination since taking Losartan. Is this common and does it mean my creatine levels are increased?
Will levels return to normal?
Losartan acts: indirectly to increase blood flow to the kidneys, increasing kidney efficiency. If you were retaining body fluid, in theory, you may experience a temporary increase in urination as your fluid balance is restored. Creatinine, not creatine, is an indirect measure of kidney function. If your kidney function was normal b4 starting losartin, it shouldn't be affected by your BP med. ...Read more
Decrease how much: Ginseng you are using. Start with that. ...Read more
- Talk to a doctor live online for free
- Increased urination
- Hypoglycemia and increased thirst
- Increased urination in children
- Ask a doctor a question free online
- Increased urination early pregnancy
- Increased urination after gallbladder removal
- Increased urination with pain on right hip
- Can constipation cause increased urination?
- Talk to a diabetes specialist online for free